MathSciNet Relay Station
MathSciNet bibliographic data
MR2462970 76D99
Pedro, H. T. C.; Kobayashi, M. H.; Pereira, J. M. C.; Coimbra, C. F. M. Variable order modeling of diffusive-convective effects on the oscillatory flow past a sphere. J. Vib. Control 14 (2008), no. 9-10, 1659–1672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement